Nurofen Tension Headache Caps 12’s

Relieve targeted rapid
Ibuprofen Lysine is the main active ingredient in the caplets

KSh1,250.00

Out of stock

Added to wishlistRemoved from wishlist 0
SKU: PPIR-NUR-TENS-342 Categories: , ,

Nurofen Tension Headache 342mg Caplets are headache tablets that helps to provide rapid, effective relief from tension and headache pain. Such headache tablets are composed of Ibuprofen that breaks down easily in the body and makes it easier for body to absorb it into the bloodstream for getting source of the pain quickly.

Direction of Use:

  • Adults, the elderly and children aged 12 years and over: take 1 or 2 caplets with plain glass of water up to three times a day as required
  • Leave at least 4 hours gap between multiple doses
  • Avoid consuming take more than 6 caplets in any 24 hour period

Side Effects and Precautions:

  • If you have or have had two or more episodes of a stomach ulcer, perforation or bleeding do not consume these caplets
  • If you are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers, consult doctor before consuming these medicines

Ingredients:

  • Ibuprofen Lysine 342mg (equivalent to Ibuprofen 200mg) per caplet

Storage:

  • Store these caplets in cool and dry place
  • Do not keep above 25°C temperature
  • Keep all medicines away from reach of children and pets
Nurofen Tension Headache Caps 12’s
Nurofen Tension Headache Caps 12’s

KSh1,250.00

Contact Us

PillPharm
Reset Password